# SDR AALA20160822003

- Difficulty date: August 22, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 88,233 hours, 42,178 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Bs 168-172
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INSIDE OF FORWARD PASSENGER DOOR ON WEB FORWARD UPPER CORNER. INSTALLED DOUBLER IAW EA 262994 AND SRM 52-01-00-001 FIG 2 SHEET 3.
